# SDR ASAA2018033124086

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 31,211 hours, 9,354 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Malfunctioned
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED WHEN SWITCH WAS ON.  COMPLIED WITH QRH PROCEDURES.  LIGHT STILL ILLUMINATED. ACFT GROUNDED.  WHCU BITE IAW  FIM 30-41 TASK 801,  WINDOW SENSOR ILLUMINATED. ACCOMPLISHED FIM 30-41 TASK 812 SWITCHED TO SECONDARY SENSOR OPS CHECKED NORMAL.
